Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the boundedness of $ p$-integrable automorphic forms


Author: K. V. Rajeswara Rao
Journal: Proc. Amer. Math. Soc. 44 (1974), 278-282
MSC: Primary 30A58
DOI: https://doi.org/10.1090/S0002-9939-1974-0342693-8
MathSciNet review: 0342693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a Fuchsian group, a criterion is obtained in order that every $ p$-integrable automorphic form be bounded. This encompasses the known results for $ p = 1$. The condition implies an interesting inequality between the Bergman kernel and the Poincaré line element of a Riemann surface.


References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Eine Bemerkung über Fuchssche Gruppen, Math. Z. 84 (1964), 244-245. MR 29 #4891. MR 0167619 (29:4891)
  • [2] D. Drasin, Cusp forms and Poincaré series, Amer. J. Math. 90 (1968), 356-365. MR 37 #5384. MR 0229818 (37:5384)
  • [3] D. Drasin and C. J. Earle, On the boundedness of automorphic forms, Proc. Amer. Math. Soc. 19 (1968), 1039-1042. MR 39 #442. MR 0239083 (39:442)
  • [4] M. I. Knopp, Bounded and integrable automorphic forms, Indiana Univ. Math J. 22 (1973), 769-778. MR 0308391 (46:7505)
  • [5] I. Kra, Eichler cohomology and the structure of finitely generated Kleinian groups, Advances in the Theory of Riemann Surfaces (Proc. Conf., Stony Brook, N.Y., 1969), Ann. of Math. Studies, no. 66, Princeton Univ. Press, Princeton, N.J., 1971, pp. 225-263. MR 44 #4204. MR 0286997 (44:4204)
  • [6] J. Lehner, On the $ {A_q}(\Gamma ) \subset {B_q}(\Gamma )$ conjecture, Lecture Notes in Math., no. 320, Springer-Verlag, Berlin, 1973, pp. 187-194. MR 0338357 (49:3122)
  • [7] -, On the $ {A_q}(\Gamma ) \subset {B_q}(\Gamma )$ conjecture in the theory of automorphic forms (to appear).
  • [8] T. A. Metzger and K. V. Rajeswara Rao, On integrable and bounded automorphic forms, Proc. Amer. Math. Soc. 28 (1971), 562-566. MR 43 #6432. MR 0280713 (43:6432)
  • [9] -, On integrable and bounded automorphic forms. II, Proc. Amer. Math. Soc. 32 (1972), 201-204. MR 45 #2164. MR 0293085 (45:2164)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A58

Retrieve articles in all journals with MSC: 30A58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0342693-8
Keywords: Fuchsian group, factors of automorphy, automorphic forms, $ p$-integrable, bounded, Bergman kernel, Poincaré metric, Kleinian group
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society